# SDR JGVR20210819001

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N797VS
- Make and model: Cessna 650
- Aircraft serial: 6500151
- Aircraft time: 7,853 hours, 5,823 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED NEARLY DEPLETED HYDRAULIC SYSTEM AND MADE AN EMERGENCY LANDING. MAINTENANCE TROUBLESHOT AND FOUND A HYDRAULIC LINE CHAFED THROUGH BY THE ADJACENT CLAD AILERON CONTROL CABLE LOCATED IN THE RH WING TRAILING EDGE AREA AT THE OB SPOILER PANEL APPROXIMATELY 2” FROM THE FITTING CONNECTING THE AFFECTED LINE TO THE OB SPOILER HOLD-DOWN RELEASE VALVE. REPAIRED THE HYDRAULIC LINE REFERENCING TEXTRON EMAIL DATED 17 AUG 2021.
